# SDR CALA2014040100412

- Difficulty date: March 28, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 72,723 hours, 18,348 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC12RA03RWC
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEAT SHROUD EMERGENCY LIGHT INOPERATIVE.  R & R  CONNECTOR.  PERFORMED OPS TEST OF EMERGENCY LIGHTS, CHECKED NORMAL IAW SWPM 20-61-28 & AMM 33-51-00.
